# SDR CA140813003

- Difficulty date: July 29, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL6002D24
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950095
- Condition: Failed
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

(CAN) THE AIRCRAFT WAS ON FINAL APPROACH WHEN ONE OF THE AIR CONDITIONING SYSTEMS OVERHEATED. THE CREW CONTINUED FOR A SAFE LANDING. WHILE THE AIRCRAFT WAS TAXING, PASSENGERS BEGAN TO SMELL SMOKE, THE SMOKE DETECTOR IN THE LAVATORY TRIGGERED PROMPTING CREW TO STOP ON THE TAXIWAY AND HAVE THE PASSENGERS DISEMBARK VIA THE AIRCRAFT AIRSTAIRS. THE AIRCRAFT WAS SUBSEQUENTLY TOWED TO THE APRON.   AUG 12: IT WAS CONFORMED THAT THE SOURCE OF THE SMOKE WAS AN ISSUE WITH THE RIGHT PACK ACM. THE RT ACM WAS REMOVED AND REPLACED.
